Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

HIV Life >> Living With HIV

brendaelisa
Newbie

Reged: 02/02/06
Posts: 8
kaletra side effects
      02/06/06 03:00 PM

Does anybody knows if kaletra's side effect is excesive diharrea.

My cousin has hiv-type 1 and we are giving him Kaletra but it is giving him a masive diharrea and he got a cut on his rectum.

He has diabetes is 44 yeras old. and all this is new for us he is from Mexico,can any one give me a feed back about something to cut diharrea.
thanks brenda.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* kaletra side effects brendaelisa 02/06/06 03:00 PM
. * Re: kaletra side effects Monchhichi   02/06/06 03:49 PM
. * Re: kaletra side effects Survivor   02/06/06 03:14 PM
. * Re: kaletra side effects debtex   02/06/06 03:09 PM
. * Re: kaletra side effects brendaelisa   02/06/06 03:20 PM
. * Post deleted by Becky AIDS2HIV   02/06/06 03:45 PM
. * Re: kaletra side effects brendaelisa   02/06/06 03:52 PM
. * Re: kaletra side effects Survivor   02/06/06 06:42 PM
. * Re: kaletra side effects Anonymous   02/06/06 09:51 PM
. * Re: kaletra side effects Survivor   02/06/06 10:36 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4578

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3